It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Anxiety Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-07-2005, 09:56 PM   #1
Inactive
(male)
 
Join Date: May 2005
Posts: 299
SomePerson12 HB User
Question for former SSRI's users

My question is, did you see a significant change in your personality when you stopped taking SSRI's? Me? After I got off Paxil and then Zoloft in 2001, I noticed I had no emotions and was very dull. So I hope this is the right place for me to ask this, just REALLY want to know!!!!! Please answer if you saw ANY change!!!

Last edited by ms_mod; 09-08-2005 at 04:36 AM.

 
Old 09-08-2005, 09:02 AM   #2
Senior Veteran
(female)
 
Join Date: Aug 2005
Location: santa rosa, california, usa
Posts: 1,978
SRMom HB User
Re: Question for former SSRI's users

I was dull and had no emotions when I was on SSRI's. I regained my normal emotions (good and bad) when I went off of them. I think, however, that going through all the ups and downs of trying to become well, that in itself is a changing experience. I am no longer the carefree person I once was.

 
Sponsors Lightbulb
   
Old 09-09-2005, 08:02 AM   #3
Inactive
(male)
 
Join Date: Mar 2005
Posts: 161
Paxilhead HB User
Re: Question for former SSRI's users

Once the SSRI is out of your system it doesn't take long for the seratonin to re-adjust itself. SSRI's are just band-aids that cover the problem. They are not a cure.

 
Old 09-09-2005, 09:27 AM   #4
Senior Veteran
(female)
 
Join Date: Apr 2004
Posts: 535
crabbyroad HB User
Re: Question for former SSRI's users

I was like SR Mom, my once normal emotions, compassion, morals came back once I was off them. When on them, unknowingly I was more arrogant, didnt throw caution to the wind. After I came off them, I could cry easier (not saying I wanted too) but those everyday emotions are natural and healing. Not to mention the sexual problems that SSRI's caused during my usage, which of most have not returned.

 
Old 09-09-2005, 03:49 PM   #5
Senior Member
(female)
 
Join Date: Sep 2003
Posts: 129
holst HB User
Re: Question for former SSRI's users

Quote:
Originally Posted by Paxilhead
Once the SSRI is out of your system it doesn't take long for the seratonin to re-adjust itself.

I do not agree with this. I've heard it could take up to 18 months for the brain to re-adjust. Personally, after stopping Zoloft, I started to have panic attacks so bad, I had to go back on medication after 6 months off. It's like my brain had so much less seratonin. Ugh. Now I'm stuck on Lexapro and it's making me lose my hair. Just great.

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
question MrcsBud2 Dental Health 1 04-23-2010 08:36 AM
Question about Xanax usage Pickles Pig Anxiety 7 11-13-2007 07:23 AM
Jennita -- question for you.... (and anyone else who wants to answer) SOE Depression 14 05-26-2005 10:31 AM
tetracycline question wilson2000 Acne 7 02-13-2005 11:41 AM
former accutane users...chapped lips still? idealist Acne 7 08-30-2004 08:31 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Ativan
Celexa Effexor
Klonopin
Lexapro
  Paxil
Prozac
Valium
Xanax
Zoloft




TOP THANKED CONTRIBUTORS



ms_mod (56), Foxxii (26), d0ink (25), Frank Furter (16), Jagraal (15), iluv (9), Shae794 (9), Skip4 (9), slenderella (8), tygriff (8)

Site Wide Totals

teteri66 (1139), MSJayhawk (943), Apollo123 (860), janewhite1 (823), Titchou (774), Gabriel (743), ladybud (667), sammy64 (666), midwest1 (655), BlueSkies14 (610)



All times are GMT -7. The time now is 12:06 PM.



Site owned and operated by HealthBoards.com™
Copyright and Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!